# SDR SWAA2025090210162

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 65,884 hours, 38,617 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE UNRESPONSIVE AT ALTITUDE.   PERFORMED BITE CHECK OF#1 EEC AND NO FAULTS CURRENT OR IN HISTORY NOTED BUT NO CHANNEL B ON GROUND TEST. REMOVED AND REPLACED #1 EEC REF AMM73-21-60. ALSO FOLLOWED FIM 73-21  801 FOR EEC DATA NOT AVAILABLE. ALL TESTS PASSED INCLUDING T/O POWER ASSURANCE CHECK TASK 71-00-00.
